A1 Journal article (refereed)
On the existence and uniqueness of p-harmonious functions (2014)

Luiro, H., Parviainen, M., & Saksman, E. (2014). On the existence and uniqueness of p-harmonious functions. Differential and Integral Equations, 27(3-4), 201-216.

JYU authors or editors

Publication details

All authors or editors: Luiro, Hannes; Parviainen, Mikko; Saksman, Eero

Journal or series: Differential and Integral Equations

ISSN: 0893-4983

Publication year: 2014

Volume: 27

Issue number: 3-4

Pages range: 201-216

Publisher: Khayyam Publishing Company, Inc.

Publication country: United States

Publication language: English

Publication open access: Not open

Publication channel open access:

Keywords: games

Free keywords: tug-of-war; infinity laplace equation; extensions

Contributing organizations

Other organizations:

Ministry reporting: Yes

Reporting Year: 2014

JUFO rating: 1

Last updated on 2023-03-02 at 09:20